# SDR MALA020340

- Difficulty date: June 9, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- Aircraft time: 31,273 hours, 34,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7253721471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y-CHECK IN CWA, RT SIDE OF FRAME STA 272 TOP ANGLE AND FRAME TOP HAVE CORROSION.  MAINTENANCE REMOVED CORROSION IAW 51-70-40, INSTALLED NEW ANGLE IAW SRM 51-20.
